Good evening friends! It’s been insane these last few weeks. I’ve gone off the pill after one year of taking it and I’ve been having weird side-effects. For now, it’s mainly the fact that I’ve been bleeding for just about 3 weeks now and have a rash on my left breast. I’ve not had them checked yet because I read that when you get off the pill, your body goes out of whack (which is why I got on them in the first place).
Perhaps another positive (maybe) side-effect if you can call it that, is that my libido is back… Not completely and on average it is still low compared to many people but ever since I got on the pill, I’ve had no interest in anyone and orgasms seem to be weak. I’m giving this another week and then I’m going to get checked before I start looking like a vampire!
On to less serious stuff… I’ve resigned and my last day is this week! I’ve taken a risk for once in my life, to give up my job for nothing concrete but I felt it was time. I’m waiting for scholarship results that should have been out by now and waiting on a few consultancies… One offer in particular. Basically, it’s one of those jobs where if the team who submitted their application (and mine as part of the team) gets it, then I get it. Otherwise, no can do. I’ve also been asked to send my CV out to a regional organization but I haven’t had the chance and I think it is better if I do after I leave the office for good.
Meanwhile, I’ll keep you updated on what happens with the whole scholarship thing. The Masters list is out already but PhD names aren’t out yet!